[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] prednisone

I was recently on Medrol, which is a sister steroid. I began with 24 mg and
after a week he tapered me down to 8mg a day. My doctor upped my basil
rates 2 points on each one of the set times. He said to watch my bgs
carefully and adjust it if they got any higher. The doctor told me I was
going to feel like an athlete with Medrol, but I only got more tired. After
a couple of months he took me off of it completely because it hadn't
lowered my sedrate like he thought. Other than the tiredness though I did
okay, maybe better even, on my bgs. I believe my pump helped me
tremendously during that time. I guess we just cope with it like we do
anything else--do the best we can. My face got puffier, but I accepted it
as "this is the way I look now". I even had our family picture taken at
Christmas time with "my new look". 

At 02:49 PM 2/5/99 -0500, you wrote:
>Is there anyone on the pump who is also taking prednosone? I will be on a
5 MG
>dose continously...I know it may make my BGs go up..any ideas how to cope
>email @ redacted
>Insulin-Pumpers website http://www.insulin-pumpers.org/
Sue Ellen Eggett
Email: email @ redacted
Phone: (801)423-1993
Insulin-Pumpers website http://www.insulin-pumpers.org/